| Model Number |
1194.2036 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Spinal Column Injury (2081)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a revision, resonate screws were backing out of the plate post-operatively.
Additional Manufacturer Narrative
The device was unavailable for evaluation.It was reported that a screw backed out of the top and bottom levels of a 2 level resonate plate at c4-c6.There was reported to be no adverse effect to the patient and no further revision is planned at this time.It is unclear whether some damage occurred to the plate or sliders inter-operatively or what the cause of the issue could have been.The failure was within expected risk; therefore, no further actions will be taken at this time.No determinations could be made as to the cause of the reported issue.